RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1925, Volume 32, Number 2, Pages 357–363 (Mi msb7393)  

Sur la convergence des séries trigonométriques conjuguées

J. Priwaloff


Full text: PDF file (430 kB)

Bibliographic databases:

Citation: J. Priwaloff, “Sur la convergence des séries trigonométriques conjuguées”, Mat. Sb., 32:2 (1925), 357–363

Citation in format AMSBIB
\Bibitem{Pri25}
\by J.~Priwaloff
\paper Sur la convergence des s\'eries trigonom\'etriques conjugu\'ees
\jour Mat. Sb.
\yr 1925
\vol 32
\issue 2
\pages 357--363
\mathnet{http://mi.mathnet.ru/msb7393}
\zmath{https://zbmath.org/?q=an:51.0222.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb7393
  • http://mi.mathnet.ru/eng/msb/v32/i2/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:144
    Full text:86

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020